On ramification and genus of recursive towers.
Portugaliae mathematica, Tome 62 (2005) no. 2, pp. 231-243
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2005__62_2_52665,
author = {Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning},
title = {On ramification and genus of recursive towers.},
journal = {Portugaliae mathematica},
pages = {231--243},
year = {2005},
volume = {62},
number = {2},
zbl = {1096.11021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2005__62_2_52665/}
}
TY - JOUR AU - Beelen, Peter AU - Garcia, Arnaldo AU - Stichtenoth, Henning TI - On ramification and genus of recursive towers. JO - Portugaliae mathematica PY - 2005 SP - 231 EP - 243 VL - 62 IS - 2 UR - http://geodesic.mathdoc.fr/item/PORMA_2005__62_2_52665/ LA - en ID - PORMA_2005__62_2_52665 ER -
Beelen, Peter; Garcia, Arnaldo; Stichtenoth, Henning. On ramification and genus of recursive towers.. Portugaliae mathematica, Tome 62 (2005) no. 2, pp. 231-243. http://geodesic.mathdoc.fr/item/PORMA_2005__62_2_52665/